Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Exact Traveling Wave Solutions for Some Nonlinear Evolution Equations with Nonlinear Terms of any Order
Authors

Yong Chen
Organization: Dalian University of Technology
Department: Department of Applied Mathematics
Biao Li
Organization: Dalian University of Technology
Department: Department of Applied Mathematics
Hongqing Zhang
Organization: Dalian University of Technology, Dalian, Liaoning, China
Journal / Anthology

International Journal of Modern Physics C
Year: 2003
Volume: 14
Issue: 1
Page range: 99-112
Description

In this paper, we improved the tanh method by means of a proper transformation and general ansatz. Using the improved method, with the aid of Mathematica, we consider some nonlinear evolution equations with nonlinear terms of any order. As a result, rich explicit exact traveling wave solutions for these equations, which contain kink profile solitary wave solutions, bell profile solitary wave solutions, rational solutions, periodic solutions, and combined formal solutions, are obtained.
Subject

*Science > Physics > Wave Motion
Keywords

Nonlinear evolution equations, exact traveling wave solutions, symbolic computation